Common fixed points of two nonexpansive mappings by a modified faster iteration scheme
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 973-985
https://doi.org/10.4134/BKMS.2010.47.5.973
Published online September 1, 2010
Safeer Hussain Khan and Jong Kyu Kim
Qatar University, Kyungnam University
Abstract : We introduce an iteration scheme for approximating common fixed points of two mappings. On one hand, it extends a scheme due to Agarwal et al. [2] to the case of two mappings while on the other hand, it is faster than both the Ishikawa type scheme and the one studied by Yao and Chen [18] for the purpose in some sense. Using this scheme, we prove some weak and strong convergence results for approximating common fixed points of two nonexpansive self mappings. We also outline the proofs of these results to the case of nonexpansive nonself mappings.
Keywords : iteration scheme, nonexpansive self mapping, nonexpansive nonself mapping, rate of convergence, common fixed point, the condition ($A^{\prime }$), weak and strong convergence
MSC numbers : 47H09, 47H10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd